MAUDE Adverse Event Report: IFLOW; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)

IFLOW; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Model Number IFLOW 200 S PROXIMA FLOW SENSOR
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that while on a patient, the flow 200 s proxima flow sensor of bellavista splitting at the seam.Furthermore, patient was bagged with ambu bag and flow sensor was changed to another one but no patient harm reported.
 
Additional Manufacturer Narrative
Results of investigation: the suspect device was not returned for investigation.Despite a thorough investigation in i-ch-20-032 into multiple returned defective from the field, the specific root cause could not be determined.There were no indications of a problem with the ultrasonic welding joint, a problem or similar.The most likely root cause, based on simulations and break tests conducted during the analysis, is improper / rough handling.Because the failure rate is so low, it was decided not to examine further.This complaint will be included with on-going trending analysis.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
IFLOW
Common Device Name
SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
MDR Report Key12514498
Report Number3013407532-2021-00014
Device Sequence Number17389965
Product Code BZO
UDI-Device Identifier07640149381344
UDI-Public(01)07640149381344
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIFLOW 200 S PROXIMA FLOW SENSOR
Device Catalogue Number301.328.010
Device Lot NumberNO INFORMATION
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;